# SDR 99ZZZX2046

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N15TW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 073
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Part number: F50B267001110
- Condition: Corroded
- Location: Windshield
- Part time: 6,302 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CENTER WINDSHIELD FRAME CHANGE DUE TO INTERGRANULAR CORROSION, PILOT FORWARD WINDSHIELD WAS REMOVED REVEALING SEVERE INTERGRANULAR CORROSION ON LOWER WINDSHIELD SEAL MATING SURFACE OF FRAME.  AFTER BLENDING CORROSION, SEVERAL AREAS MAPPED OUT TO PROTRUDE APPROXIMATELY 10-15 PERCENT INTO FRAME.  MANUFACTURER PRESENTED A REPAIR SCHEME FOR THIS FRAME USING PR1422 SEALANT TO FILL VOIDS.  THIS CORROSION IS NOT VISIBLE WITHOUT REMOVING WINDSHIELD.  MANUFACTURER HAS APPROVED AN ULTRASONIC TEST PROCEDURE FOR THIS FRAME WHICH IS CURRENTLY IN THE FALCON 20 MM TO CHECK FOR CORROSION IN THIS AREA WITHOUT REMOVING WINDSHIELD.
